# SDR CALA9701422

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER DOOR JAMB FRAME OF AFT CARGO DOOR CUTOUT AFT OF HANDLE TORQUE SHAFT.  A REPAIR SPLICE SECTION AND SCUFF PLATE WERE INSTALLED IAW SRM 53-05, FIGURE 44 AND 51-30-1.
